MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR ENLITE MMT-7008B; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR ENLITE MMT-7008B; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-7008B
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 08/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call the sensor had inaccurate readings that triggered threshold suspend alarm.The customer¿s blood glucose was 390 mg/dl and the sensor glucose was 90 mg/dl at the time of the incident.Customer reports sensors are only lasting 2-3 days, around day 3 they start to show sensor glucose value of 100 mg/dl no matter what blood glucose is.In many cases customer states that it will put him in threshold suspend.The customer was informed that their blood glucose and sensor glucose levels were not in acceptable range.Customer was assisted with troubleshooting.The sensor will be returned for analysis.
 
Additional Manufacturer Narrative
Inspected one opened/used sensor and performed continuity resistance test.Found sensor passed per specifications and performed the sensor initialization test using a new lab transmitter with a 7xx/5xx paradigm insulin pump.Connected the sensor to the transmitter and placed it in 100 bts solution, confirmed the communication icon was displayed and that the transmitter was flashing while connected to the sensor.The sensor functioned properly.Cannot performed bts test as the sensor is beyond its expiration date.

Brand Name
SENSOR ENLITE MMT-7008B
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key6847099
Report Number2032227-2017-45173
Device Sequence Number1419851
Product Code OZO
UDI-Device Identifier00643169646407
UDI-Public(01)00643169646407(017)20180109
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 05/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/09/2018
Device Model NumberMMT-7008B
Device Catalogue NumberMMT-7008B
Device Lot NumberHG1XJA6
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2017
Initial Date Received by Manufacturer 08/16/2017
Supplement Date Received by Manufacturer04/23/2018
Initial Report FDA Received Date09/06/2017
Supplement Report FDA Received Date05/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR
Patient Weight175